Antibiotics Stopped Working During Treatment

Patient

Q: I went to my doctor one week ago for penile discharge (yellow). I was tested for chlamydia and gonorrhea, which was negative. I was prescribed doxycycline 100mg twice daily for one week, which took care of the discharge for the first five days. During the treatment, a small patch of skin on the left side of my penis felt a little sensitive, but there were no visible changes to the skin. One day before my treatment ended, however, the discharge came back.

Symptoms:  Discharge from penis (milky white/yellow) skin sensitivity on penis
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews